Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2828
Título: The universal covering map in o-minimal expansions of groups
Autor: Edmundo, Mário Jorge
Eleftheriou, P. E.
Prelli, L.
Palavras-chave: O-minimal universal covers
Fundamental groups
Data: Ago-2013
Editora: Elsevier B.V.
Citação: Edmundo, Mário Jorge; Eleftheriou, P. E.; Prelli, L. - The universal covering map in o-minimal expansions of groups. "Topology and its Applications" [Em linha]. ISSN 0166-8641 (Print) 1879-3207 (Online). Vol. 160, Nº 13 (ago. 2013), p. 1-39
Resumo: In this paper we study locally definable manifolds and we prove: (i) the existence of universal locally definable covering maps; (ii) invariance results for locally definable covering maps, o-minimal fundamental groups and fundamental groupoids; (iii) monodromy equivalence for locally constant o-minimal sheaves; (iv) classification results for locally definable covering maps; (v) o-minimal Hurewicz and Seifert-van Kampen theorems.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2828
ISSN: 0166-8641 (Print)
1879-3207 (Online)
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0166864113002137
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ucm_03_06_13.pdf439,24 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.